# SDR FDEA202302080230

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 52,317 hours, 8,226 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113W300321
- Part serial: 001695
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP LWR SURFACE FROM OB TO IB 98 INCH CROSS TE TO LE 8 INCH FOUND ONE DENT LH O/B FLAP LWR SURACE FROM O/B TO I/B 98 INCH CROSS T/E TO L/E 8 INCH DENT DAMAGE   SIZE: L XW=1.7" X 1.5", OUT OF ALLOWABLE LIMIT PER B777 SRM 57-53-01-1A ALLOWABLE DAMAGE   2, REV43.1, REPAIRED AS PER WORK CARD TG-5750-T0372810, TITLE: WING-FLIGHT SURFACES-LH   OUTBD FLAP TE WEDGE DENT WITH DELAMINATION AT OTEF STA 424-SRM REPAIR -RSC   TRACKING. DETAIL PLS REFER TO WRI: 57504564. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
